• Categories

“Preschoolers’ Use of Psychiatric Drugs Levels Off, Study Shows”

Various pills

Various pills (Photo credit: Wikipedia)

“Grapefruit Linked to Medication Overdoses”

This image was selected as a picture of the we...

This image was selected as a picture of the week on the Farsi Wikipedia for the 22nd week, 2011. (Photo credit: Wikipedia)

 

 

 

Video Link

 

This video published on Nov 26, 2012 by , talks about the dangers of mixing grapefruit with medications.  For me, this is old news, because I actually experienced a situation that could have been fatal had I not gotten medical treatment.  This happened to me about 6 years ago, and it caused a very serious serotonin overload, so I know first hand it isn’t anything to mess around with.  My advice is that if you are on medication simply avoid eating grapefruit altogether, but if you do eat it and start noticing unusual symptoms/problems, go to the emergency room.

 

Here’s some other resources for more information about the interaction between grapefruit and some medications.

 

 

 

 

 

 

 

“Heat and medication can be a prescription for problems”

 

Article Link

This July 17, 2012 article found on Philly.com talks about how heat waves can affect folks who take medications.  If you know someone who takes medication, consider checking on them to make sure they are OK and that the heat isn’t having a dangerous effect on them.  This article explains some of the symptoms people may experience as a result of hot weather.

 

%d bloggers like this: